# SDR SWIA200110404

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 25,190 hours, 31,442 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Part serial: 0236
- Condition: Failed
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY INDICATION FOR RIGHT INBOARD FLAPS.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR IAW MM 27-50-07.  OPS CHECK IAW 27-50-00.
